# SDR JJBA20160415014

- Difficulty date: April 15, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Dhav DHC8311
- Aircraft serial: 531
- Aircraft time: 35,089 hours, 38,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: WL81
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMER LIGHT OUT.  R & R LT AFT EMER EGRESS LIGHT BULB.
